# SDR SIMA20220429014

- Difficulty date: April 29, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 14,992 hours, 9,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Corroded
- Location: Fr12-14
- Component: Sill,Right Floo
- Component part number: 17005663005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 RH FLOOR SILL IS CORRODED BETWEEN FRAMES 12-14.(MAJOR REPAIR) (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED RH FLOOR SILL BETWEEN FRAMES 12-14 IAW EMB 175 SRM 51-41-02 51-43-04
